# SDR SWAA2021061674663

- Difficulty date: May 19, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 489.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FORWARD CARGO COMPARTMENT L/H TRANSITION ANGLE HAS LIGHT CORROSION AROUND OUTBOARD NUT PLATE HOLE STA. 489.5 ; / COMPLIED WITH INSPECTION OF ABOVE.;CORROSION FOUND TO BE OUT OF LIMITS. TRANSITION ANGLE TO BE REPLACED WITH NEW PART FROM STOCK.;CORROSION WAS FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2. TRANSITION ANGLE TO BE REPLACED WITH NEW PART FROM STOCK. MPN 143A7501.;TRANSITION ANGLE TO BE REMOVED AND REPLACED ON FAULT BARCODE TTG8Q0049ACU.
